# SDR SWAA013007

- Difficulty date: November 3, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 57,019 hours, 36,671 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED ( 5 EA ) AT BS 178, RBL 5.0, WL 199 TO WL 218.                             REPAIRED WEB PER SRM.
